| Catalog Number |
TSVWB11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
01/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implant was placed using sterile technique with aseptic protocol and chx rinse and amoxicillin, 2000mg given 1 hour prior.The implant at tooth site #20 was noted with infection and was removed.Symptoms as a result of the event: inflammation.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.G4: additional pma/510(k) number ¿ k013227.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.